# SDR SWAA2023052541928

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LAVATORY A EMERGENCY EXIT COVER AT FWD GALLEY AREA 2023-282669<[01] REPLACED LAVATORY A EMERGENCY EXIT COVER AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 ITEM 2C (4);[02] REPLACED LAVATORY A EMERGENCY EXIT COVER AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 ITEM 2C (4)
